ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Computationally Efficient Generalized Poisson Solution for Independent Double-Gate Transistors

Sahoo, A and Thakur, PK and Mahapatra, S (2010) A Computationally Efficient Generalized Poisson Solution for Independent Double-Gate Transistors. In: IEEE Transactions on Electron Devices, 57 (3). pp. 632-636.

[img] PDF
Gate.pdf - Published Version
Restricted to Registered users only

Download (441kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...


Previous techniques used for solving the 1-D Poisson equation ( PE) rigorously for long-channel asymmetric and independent double-gate (IDG) transistors result in potential models that involve multiple intercoupled implicit equations. As these equations need to be solved self-consistently, such potential models are clearly inefficient for compact modeling. This paper reports a different rigorous technique for solving the same PE by which one can obtain the potential profile of a generalized IDG transistor that involves a single implicit equation. The proposed Poisson solution is shown to be computationally more efficient for circuit simulation than the previous solutions.

Item Type: Journal Article
Publication: IEEE Transactions on Electron Devices
Publisher: IEEE
Additional Information: Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electronic Systems Engineering (Formerly Centre for Electronic Design & Technology)
Date Deposited: 15 Jul 2010 05:51
Last Modified: 19 Sep 2010 06:10
URI: http://eprints.iisc.ac.in/id/eprint/28883

Actions (login required)

View Item View Item